# SDR COOSDR010086

- Difficulty date: August 14, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230
- Aircraft serial: 20257
- Engine: Pwa JT8D15
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65464542
- Part serial: 306
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, AILERON PN 65-46454-2, SN 306 UPPER SKIN WITH DELAMINATIONS.
